Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Drton, Mathias; Lin, Shaowei; Weihs, Luca; Zwiernik, Piotr 
Titel:
Marginal likelihood and model selection for Gaussian latent tree and forest models 
Abstract:
Gaussian latent tree models, or more generally, Gaussian latent forest models have Fisher-information matrices that become singular along interesting submodels, namely, models that correspond to subforests. For these singularities, we compute the real log-canonical thresholds (also known as stochastic complexities or learning coefficients) that quantify the large-sample behavior of the marginal likelihood in Bayesian inference. This provides the information needed for a recently introduced gener...    »
 
Stichworte:
algebraic statistics, Gaussian graphical model, latent tree models, marginal likelihood, multivariate normal distribution, singular learning theory 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Bernoulli 
Jahr:
2017 
Band / Volume:
23 
Jahr / Monat:
2017-02 
Quartal:
1. Quartal 
Monat:
Feb 
Heft / Issue:
Seitenangaben Beitrag:
1202-1232 
Sprache:
en 
Volltext / DOI:
Verlag / Institution:
Bernoulli Society for Mathematical Statistics and Probability 
E-ISSN:
1350-7265 
Publikationsdatum:
01.05.2017